# SDR 2011FA0000740

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: General aviation
- Aircraft: N23034
- Make and model: Ayres S2RT34NORMAL
- Aircraft serial: T34259
- Aircraft time: 9,000 hours
- Engine: Pwa PT6*
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 3028004
- Part serial: BB981135
- Condition: Failed
- Location: Engine
- Part time: 10,021 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 BEARING FAILED CAUSING LOSS OF OIL AND EMERGENCY LANDING.
